The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 20 NO.2 / (1997))
Meromorphic Functions that Share Twpo Sets
Hong-Xun Yi, Lian-Zhong Yang,
Pages. 127-134
Abstract This paper studies the problem of uniqueness of meromorphic functions
that share two sets and obtains some unicity theorems which improve soe
theorems given by H. X. Yi, G. D. Song and N. Li and other authors.
Contents 1. Introduction
2. Some lemmas
3. Proofs of Theorem 1, Theorem 2 and Theorem 3
4. Concluding remark
Key words meromorphic function, shared set, uniqueness theorem
Mathmatical Subject Classification 30D35, 30D30